# SDR COMA0160599

- Difficulty date: August 16, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 12,513 hours, 11,636 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Valve
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING CLIMB OUT OF CVG RECEIVED A LEFT JET PIPE OVERHEAT CAUTION MESSAGE, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD, AIRCRAFT LANDED SAFELY.REPOSITIONED AND TIGHTENED CLAMPS FOR THE LEFT 14TH STAGE SHUT FOF VALVE AND CHECK VALVE.
